Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My periods going on from last 20 days from the day I took medicine to abort, please guide.

1 Doctor Answered
My periods going on from last 20 days from the day I took...
Yaaa it's for the medicine you hv taken. This are the complications that happen After taking abortive pills. Take ors daily. Take high protein in your diet. Take guava, apple,banana, pomegranate everyday. Consult with a gynaecologist if flow continues.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.